# SDR DALA1170590963

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 57,594 hours, 43,534 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991960385
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION AT FRAME STA 1231 SHEAR TIE BETWEEN L29R AND L30R.  FABRICATED PART PER DWG 9919603-85, HEAT TREATED PER PS900-4-1 AND REMOVAL AND REPLACEMENT PER SRM 51-01 PG 1.  (NO LOG OR NRC REF PROVIDED)
